zbMATH — the first resource for mathematics

New extension of \(p\)-metric spaces with some fixed-point results on \(M\)-metric spaces. (English) Zbl 1414.54015
Summary: In this paper, we extend the \(p\)-metric space to an \(M\)-metric space, and we shall show that the definition we give is a real generalization of the \(p\)-metric by presenting some examples. In the sequel we prove some of the main theorems by generalized contractions for getting fixed points and common fixed points for mappings.

54H25 Fixed-point and coincidence theorems (topological aspects)
54E35 Metric spaces, metrizability
54E40 Special maps on metric spaces
Full Text: DOI
[1] Matthews, S, Partial metric topology, Ann. N.Y. Acad. Sci, 728, 183-197, (1994) · Zbl 0911.54025
[2] Haghi, RH; Rezapour, Sh; Shahzad, N, Be careful on partial metric fixed point results, Topol. Appl, 160, 450-454, (2013) · Zbl 1267.54044
[3] Shatanawi, W; Postolache, M, Coincidence and fixed point results for generalized weak contractions in the sense of berinde on partial metric spaces, No. 2013, (2013) · Zbl 1286.54054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.